MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided, but the best estimate date is on or prior to aug 28, 2024.Section d6a: if implanted, give date: unknown/not provided.Section d6b: if explanted, give date: unknown/not provided.Section h3(no): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain additional information regarding the event; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported of folding issue/bent haptic with two toric intraocular lenses (iols).The extent of patient contact is unknown/not provided.No further information was reported.This mdr report pertains to zcu225 lens.A separate report will be submitted for the zcu300 lens.
 
Additional Manufacturer Narrative
Additional information: additional information received indicated that the concomitant product was 1mtec30 cartridge - no issues reported with the cartridge.The following field was updated accordingly: section d10: concomitant medical product: 1mtec30 cartridge, lot cm34898.Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: sep 11, 2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection reveal that the lens was received stuck inside a cartridge.The lens can be observed to be damaged.Haptic damaged could not be confirmed; although while trying to remove the lens from the cartridge a haptic was inadvertently detached.The lens could not be removed from the cartridge for further evaluation.The complaint issue "haptic damaged" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20276475
Report Number3012236936-2024-000260
Device Sequence Number7896862
Product Code HQL
UDI-Device Identifier05050474658899
UDI-Public(01)05050474658899(17)250812
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model NumberZCU225
Device Catalogue NumberZCU225U160
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE, LOT CM34898.
Patient SexUnknown